Publications with A. Blass

All publications by Andreas R. Blass and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:242 Blass, A. R., & Shelah, S. (1987). There may be simple P_{\aleph_1}- and P_{\aleph_2}-points and the Rudin-Keisler ordering may be downward directed. Ann. Pure Appl. Logic, 33(3), 213–243. DOI: 10.1016/0168-0072(87)90082-0 MR: 879489
Sh:257 Blass, A. R., & Shelah, S. (1989). Ultrafilters with small generating sets. Israel J. Math., 65(3), 259–271. DOI: 10.1007/BF02764864 MR: 1005010
Sh:287 Blass, A. R., & Shelah, S. (1989). Near coherence of filters. III. A simplified consistency proof. Notre Dame J. Formal Logic, 30(4), 530–538. DOI: 10.1305/ndjfl/1093635236 MR: 1036674
Sh:533 Blass, A. R., Gurevich, Y., & Shelah, S. (1999). Choiceless polynomial time. Ann. Pure Appl. Logic, 100(1-3), 141–187. arXiv: math/9705225 DOI: 10.1016/S0168-0072(99)00005-6 MR: 1711992
See [Sh:533a]
Sh:533a Blass, A. R., Gurevich, Y., & Shelah, S. (2001). Addendum to: “Choiceless polynomial time” [Ann. Pure Appl. Logic 100 (1999), no. 1-3, 141–187;MR1711992 (2001a:68036)]. Ann. Pure Appl. Logic, 112(1), 117. DOI: 10.1016/S0168-0072(01)00086-0 MR: 1854233
Correction of [Sh:533]
Sh:760 Blass, A. R., Gurevich, Y., & Shelah, S. (2002). On polynomial time computation over unordered structures. J. Symbolic Logic, 67(3), 1093–1125. arXiv: math/0102059 DOI: 10.2178/jsl/1190150152 MR: 1926601
Sh:854 Blass, A. R., & Shelah, S. (2005). Ultrafilters and partial products of infinite cyclic groups. Comm. Algebra, 33(6), 1997–2007. arXiv: math/0504199 DOI: 10.1081/AGB-200063355 MR: 2150855
Sh:870 Blass, A. R., & Shelah, S. (2006). Disjoint non-free subgroups of abelian groups. In Set theory: recent trends and applications, Vol. 17, Dept. Math., Seconda Univ. Napoli, Caserta, pp. 1–24. arXiv: math/0509406 MR: 2374760
Sh:910 Blass, A. R., & Shelah, S. (2008). Basic subgroups and freeness, a counterexample. In Models, modules and abelian groups, Walter de Gruyter, Berlin, pp. 63–73. arXiv: 0711.3031 DOI: 10.1515/9783110203035.63 MR: 2513227